# SDR SCNA00352

- Difficulty date: July 19, 2000
- Submitted: August 12, 2000
- Operation: Air carrier
- Aircraft: N284SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21438
- Aircraft time: 67,968 hours, 26,864 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Lav Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE CHECK, CORROSION WAS FOUND OUT OF LIMITS IN THE RIGHT LAVATORY FLOOR STRUCTURE FS 1137 RBL 26.  REMOVED CORROSION IAW SRM B727 511006.  FABRICATED NEW PART FROM .050 2024 T4 AS PER SAMPLE.  TREATED AND PRIMED IAW SRM B727 511002 AND MM 512002.  INSTALLED IAW SRM B727 513002.
